MathSciNet Relay Station
MathSciNet bibliographic data
MR1778750 11K99 (05A17 60F10)
Dembo, A.; Vershik, A.; Zeitouni, O. Large deviations for integer partitions. Markov Process. Related Fields 6 (2000), no. 2, 147–179.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement